# SDR AALA201705119008

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 17-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FORWARD MAIN CABIN LEFT SEAT TRACK,  -Y260 BETWEEN FRAMES 17 & 20.  REPLACED THE SEAT TRACK IAW 53-00-00-3, REPAIR 3, SRM 51-41-01, AND 51-41-03.
